# SDR USAA050999

- Difficulty date: August 10, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 41,152 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ZEE ANGLE CORRODED 3.5 INCHES, SCREW HOLES ON THE SURFACE OF THE LEFT SUPPORT ZEE ANGLE AT LBL 20.20.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW 53-40-01.  (M)
